# SDR 2008UALA00163

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 22,184 hours, 8,640 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

THREE RED WITH NO ECAM ON FINAL.  GEAR NOT DOWN RECYCLE OK GEAR DOWN.  PROX SENSOR INTERMITTENT  (38GA).  REPLACED PROX SENSOR 38GA, PERFORMED GEAR SWINGS, ALL NORMAL, NO REPEATS.
